# SDR REXA2014082600864

- Difficulty date: August 26, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 15,017 hours, 9,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP VANE UPPER PANEL 584 FT HAS WEAR.  EVALUATED LT WING INBD FLAP VANE ACTUATOR PANEL 584 FT, FOUND TO BE OUT OF LIMITS IAW SRM 57-52-01-101-001-A01.  RECEIVED NEW PANEL FROM STOCK DRILLED HOLES & PAINTED IAW SRM 51-40-11-001-001-A01 & IAW SRM 51-25-01-001-001-A01.  JOB CARD 192 PANEL CARD 228 FOR REMOVAL & INSTALL.
